# SDR 95ZZZW563

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Part number: 2743042001
- Condition: Worn
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MECHANICS FOUND THE ELEVATOR BELLCRANK ATTACH FITTING P/N 27-43042-001 SHOWING SIGNS OF WEAR AT RT ELEVATOR INNER BEARING ATTACH POINT.  A REPAIR TO THE ELEVATOR AFT SPAR FITTING WAS COMPLETED BY REMOVING, DRILLING AND INSTALLING NEW FITTING IAW FAIRCHILD SRM 51-00-00 PAGE 4 FOR PART FOR PART REPLACEMENT, AND 51-40-05 FOR HI-LOCK INSTALLATION.
